# SDR R61A2024072900335

- Difficulty date: July 12, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 41,283 hours, 31,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17085103003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO AFT LAV SPILL, CENTER FUSELAGE III AFT CARGO, STRINGER 28L CORRODED BETWEEN FRAMES 78 AND 79. PERFORMED PERMANENT STRINGER SPLICE REPAIR ON STGR 28L IN AFT CARGO BETWEEN FR 78-79. REF EMB ETD2024-170-019268. "
